Redness in breast even after antibiotics. (Photos)
Doctor Answers 12
Redness after BL
is BL breast augmentation ? with implants ? it is infection until proven otherwise. unfortunately it is very difficult to treat infection around a foreign body, and the usual outcome is rejection of the implant which can even erode through the skin, even if antibiotics are used. or you can seed bacteria through the blood stream ( bacteremia ). It is potentially serious. Even a low grade infection such as atypical mycobacteria could necessitate removal of the implant for the same reason.
Redness in breast even after antibiotics.
Hello dear, thanks for your question and provided information as well, you will be experimenting pigmentation changes for at least 3 months post op, follow your surgeon's recommendation.
Not an infection
You don't have infection; this is normal after breast surgery and the redness is from increased blood flow to the area. If there is no pain in the area then I would not worry. Also, follow up with your plastic surgeon.
You might also like...
Post op redness
Thank you for your question and photo. Redness can be a sign of things other than infection like inflammation (normal after surgery) or a sign of new blood vessel creation (also normal in healing tissue). I recommend that you continue to watch the area for changes and report back to your PS if there are increased pain, warmth, drainage or fever.
Breast Lift and Redness
What is causing this redness is not likely an infection, but instead a state of increased blood flow in the skin of your breasts. This will take some time to resolve, frequently many months. Best of luck!
Redness in breasts post BAM
You should go back and see you plastic surgeon to really get a better understanding of what is going on. It could be a recurrent infection or the end of the previous infection. He/she, with an in person exam would be the best way to know if you need further treatment.
Hope this helps a bit.
Dr. Christine Rodgers
Redness after breast aug
Redness could represent infection and it could also represent some increase blood flow to the area. Sometimes I see hyper vascularity to the area with breast lifts or breast augmentation. Seeing you in person is the only way to determine the cause. You can seek a second opinion if you are not satisfied with the answers your surgeon has given you, but treating it first as if it were an infection is the most cautious approach. In general, infecitons that don't respond to antibiotics continue to get worse with more swelling and pain. If that is not the case there could be a different reason for the redness.Seek a couple of opinions. Best wishes.
Redness needs further evaluation
The situation you describe needs to be evaluated in person to make sure there is not an ongoing infection. Redness and warmth are the concerning symptoms. Your surgeon is in the best position to evaluate you and determine the need for any other treatment. Please give them a call. I'm sure they will want to see you. Best wishes.
Persistent Redness after Breast Lift
The first thought in assessing and treating redness of the breast after surgery would be infection.
Redness that persists after initial antibiotic therapy could indicate the need to switch to a different antibiotic. If there is any drainage, a sample can be tested for antibiotic sensitivity to guide optimal therapy.
However, mild redness that persists after antibiotic treatment could be due to vascular stress. I have had several such cases of persistent redness of the breast that gradually faded over several weeks.
Be safe though and stay in close touch with your surgeon and comply fully with their instructions.
Redness post op
Redness in your breasts after surgery is not that uncommon in the bottom of your breast. I would see your doctor again but without a fever, drainage from the incision, swelling or pain I expect this would resolve over time. This is more than likely related to the breast lift procedure in general. If it does not resolve laser treatment can be beneficial to reduce the redness.
Dr. John Shamoun
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.